# SDR AALA20111017TUL02

- Difficulty date: October 17, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N933AN
- Make and model: Boeing 737823
- Aircraft serial: 30080
- Aircraft time: 34,467 hours, 14,153 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Line
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

JAX - INFLIGHT DTW-MIA.  CREW REPORTED RIGHT ENGINE OIL QUANTITY LOSS WITH PRESSURE FLUCTUATION.  ACCOMPLISHED PRECAUTIONARY ENGINE SHUTDOWN (SINGLE ENGINE TIME 19 MINS).  EMERGENCY DECLARED FLIGHT DIVERTED JAX LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RIGHT ENGINE LUBRICATION UNIT OIL LINE THAT WAS LEAKING.  SYSTEM GROUND CHECK NORMAL OPERATION.
